# SDR SWIA201333551

- Difficulty date: May 25, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,195 hours, 20,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOD LIGHTS IN EMERGENCY EXIT SIGN ABOVE ROW 8 ARE BURNED OUT, RELAMPED.
